# SDR GTIA2022111036771

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 23,074 hours, 10,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BURNING SMELL (ELECTRICAL) IN ROW 25 LEFT SIDE.  -NO SMELLS DETECTED IN ROW 25 AREA.
